# SDR DALA2021102706654

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFT UTILITY AREA FRAME 70 STRINGER 19 CORRODED. CORRECTIVE ACTION: R/R STRINGER CLIP FR70 STR 19R I.A.W. A320 SRM 51-72-11, 51-21-11, AND 51-44-00. (1996826)
